MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG STD; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG STD; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product code: phx.Concomitant medical products: 110031405 hmrl tray 64607897.115310 comp rvrs shldr glnsp 141400.118000 taper adaptor 559650.405800 rev shldr 9in steinmann 270200.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 02148, 0001825034 - 2021 - 02150, 0001825034 - 2021 - 02150.
 
Event or Problem Description
It was reported that patient with a reverse shoulder dislodged her glenosphere approximately four months later and opted to wait six months for a revision despite surgeon's request to revise sooner.Glenosphere at point of dislocation created extreme poly wear and caused significant wear to the mini baseplate and warping of the mini baseplate.
 
Additional Manufacturer Narrative
(b)(4).Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.

Brand Name
CR PROLONG 36MM BRNG STD
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12198056
Report Number0001822565-2021-02014
Device Sequence Number17150893
Product Code PHX
UDI-Device Identifier00887868231490
UDI-Public(01)00887868231490(17)250719(10)64653419
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2025
Device Model NumberN/A
Device Catalogue Number110031418
Device Lot Number64653419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight109 KG